# SDR YENA2021051400313

- Difficulty date: May 9, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 8293
- Aircraft time: 9,717 hours, 3,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Washer
- Condition: Missing
- Location: Door Slide
- Part time: 43,196 hours, 15,295 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, MISSING WASHERS ON STRUCTURE OF ESCAPE SLIDER AFT PACK ASSEMBLYDOOR 831; (REF AEROMAN NR 2021-195416 WO 2021 153/1) R & R SCAPE SLIDE RAFT PACK ASSEMBLY DOOR 831  IAW AMM 25-62-44-000-02-A AND AMM 25-62-44-400-007-A. PERFORMED TEST AND IS  OK.
